# SDR SWAA2024050676437

- Difficulty date: April 17, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 26,842 hours, 13,196 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH BRACKETS CRACKED ON ASD PANEL 844DZ<[01] REPLACED BOTH FWD AND AFT BRACKETS ON ASD PANEL 844DZ PER SRM 51-40-02;[02] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
